Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 36, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 14, 2014, 4:33 PM EDT for Cuyahoga County, Geauga County, Portage County, Ohio. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2014, 4:33 PM EDT (20:33 UTC)
- Expired
- May 14, 2014, 5:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Cuyahoga County, OH, Geauga County, OH, Portage County, OH
The radar
The Cleveland radar (KCLE), 52 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979
WUUS51 KCLE 142033
SVRCLE
OHC035-055-133-142130-
/O.NEW.KCLE.SV.W.0036.140514T2033Z-140514T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
433 PM EDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
GEAUGA COUNTY IN NORTHEAST OHIO
PORTAGE COUNTY IN NORTHEAST OHIO
* UNTIL 530 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STREETSBORO...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARDON...
SOLON...
GARRETTSVILLE...
SOUTH RUSSELL...
CHESTERLAND...
BURTON...
MIDDLEFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4116 8102 4099 8125 4099 8127 4111 8140
4134 8139 4135 8150 4157 8137 4157 8130
4164 8129 4164 8111 4171 8110 4172 8101
TIME...MOT...LOC 2033Z 207DEG 28KT 4132 8138
$$
LAPLANTE3 follow-up statements
116
WWUS51 KCLE 142049
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
449 PM EDT WED MAY 14 2014
OHC035-055-133-142130-
/O.CON.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
CUYAHOGA OH-PORTAGE OH-GEAUGA OH-
449 PM EDT WED MAY 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR GEAUGA...PORTAGE AND EAST CENTRAL CUYAHOGA COUNTIES...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MORELAND HILLS TO JUST
SOUTH OF RAVENNA MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
RUSSELL...CHESTERLAND...HIRAM...WINDHAM...GARRETTSVILLE...BURTON...
AQUILLA...CHARDON AND MIDDLEFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.
&&
LAT...LON 4116 8102 4099 8125 4099 8127 4111 8140
4134 8139 4135 8150 4157 8137 4157 8130
4164 8129 4164 8111 4171 8110 4172 8101
TIME...MOT...LOC 2047Z 207DEG 28KT 4148 8140 4134 8124
4114 8118
$$081
WWUS51 KCLE 142111
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT WED MAY 14 2014
OHC035-142120-
/O.CAN.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
CUYAHOGA OH-
511 PM EDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.
LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
4143 8119 4147 8126 4157 8130 4164 8129
4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2110Z 207DEG 28KT 4160 8124 4137 8091
$$
OHC055-133-142130-
/O.CON.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
PORTAGE OH-GEAUGA OH-
511 PM EDT WED MAY 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN GEAUGA AND NORTHEASTERN PORTAGE COUNTIES...
AT 509 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHARDON
TO 11 MILES SOUTHEAST OF MIDDLEFIELD MOVING NORTHEAST AT 30 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
4143 8119 4147 8126 4157 8130 4164 8129
4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2110Z 207DEG 28KT 4160 8124 4137 8091
$$485
WWUS51 KCLE 142126
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EDT WED MAY 14 2014
OHC055-133-142136-
/O.EXP.KCLE.SV.W.0036.000000T0000Z-140514T2130Z/
PORTAGE OH-GEAUGA OH-
526 PM EDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEAUGA AND
NORTHEASTERN PORTAGE COUNTIES WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.
LAT...LON 4169 8101 4129 8102 4129 8107 4135 8116
4143 8119 4147 8126 4157 8130 4164 8129
4164 8111 4171 8110 4172 8104 4171 8101
TIME...MOT...LOC 2126Z 208DEG 33KT 4176 8113 4152 8080
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:58 PM EDT, 35 minutes earlier.
Area forecast discussion, May 14, 3:58 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT WED MAY 14 2014
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO CENTRAL OHIO TODAY THEN STALL. LOW
PRESSURE WILL RIDE ALONG THE FRONT ACROSS OHIO ON THURSDAY. HIGH
PRESSURE WILL BEGIN BUILDING IN ON FRIDAY AND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
NOT A CLEAR CUT SITUATION. SHOWERS AND THUNDERSTORMS AHEAD OF THE
FRONT. THEN AS THE WAVE MOVES ALONG THE FRONT LATER MORE SHOWERS
AND THUNDERSTORMS WILL SPREAD WEST. SOME OF THEM WITH HEAVY RAIN.
THAT IS THE REASON FOR THE FLOOD WATCH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
THE MODELS ARE MOVING THE MOISTURE TO THE EAST QUICKER ON
THURSDAY. THE FLOOD WATCH ESPECIALLY IN THE EAST COULD BE GOING
LONGER THAN IT MAY NEED TO GO IF THE MODELS VERIFY. THE THREAT OF
THUNDER WILL BE LOWER ON THURSDAY. KEPT SOME SHOWERS AROUND WITH
THE UPPER TROF IN THE AREA.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE UPPER TROUGH WILL STILL BE AFFECTING THE AREA SUN EVEN AS
SURFACE HIGH PRESSURE STARTS TO BUILD INTO THE AREA. WILL KEEP A
SMALL CHANCE FOR SHRA GOING SUN. THERE COULD BE SOME LEFTOVER SHRA
EARLY SUN NIGHT BUT THINK THESE WILL BE DISSIPATING FAIRLY QUICKLY
SO FOR NOW WILL ONLY CARRY A SLIGHT EVE CHANCE THEN TURN THINGS DRY.
THE MODELS SHOW SFC HIGH PRESSURE RIDGE STAYING OVER THE AREA INTO
TUE BUT DOES SHOW MOISTURE STARTING TO RETURN TO THE REGION ON TUE.
FOR NOW MAYBE JUST A SLIGHT CHANCE IN THE AFTERNOON IN THE WEST WILL
COVER THE SITUATION THEN WILL ALLOW POPS TO SLOWLY INCREASE TUE
NIGHT THRU WED AS A WARM FRONT LIFTS NE INTO THE AREA PROVIDING A
BETTER FOCUSING MECHANISM FOR THE MOISTURE AND POSSIBLE CONVECTION
TO DEVELOP.
TEMPS WELL BELOW NORMAL SUN WILL GRADUALLY MODERATE TO BE AROUND
NORMAL BY WED.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A LOW MOVING NORTH THRU WESTERN OH INTO LAKE HURON BY THU AFTERNOON
WILL PRODUCE WIDESPREAD/NUMEROUS SHRA/TSRA. WIDESPREAD MVFR CEILINGS
ARE LIKELY THRU 18Z THU WITH POCKETS OF IFR CIGS...ESPECIALLY WEST
OF INTERSTATE 71. VSBYS SHOULD WAVER FROM VFR TO MVFR WITH LOCAL IFR
IN THE HEAVY RAIN IN SOME TSRA. SOME OF THE STORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL ALTHOUGH THE THREAT AT TOL AND
FDY WILL BE LESS THAN THAT FURTHER EAST.
.OUTLOOK...ON AND OFF NON VFR TO CONTINUE LATE THURSDAY THROUGH
SATURDAY.
&&
.MARINE...
LIGHT AND CHANGEABLE FLOW SHOULD TURN SW TO WEST ON THU AS THE LOW
LIFTS NORTH OF THE LAKE PULLING A COLD FRONT EAST ACROSS THE AREA.
WILL STAY WITH WINDS GETTING JUST HIGH ENOUGH FOR MARGINAL SCA
CONDITIONS FOR A WHILE BUT WINDS SHOULD GRADUALLY DIMINISH SOME
LATER THU NIGHT AND CONTINUE TO DIMINISH FRI AS THE SURFACE WEATHER
FEATURES BECOME WEAK OVER THE AREA. FAIRLY LIGHT WEST TO NW FLOW
SHOULD CONTINUE THRU MON AS THE WEATHER PATTERN SHOW LITTLE CHANGE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ009>014-019>023-
029>033-038-047-089.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ003-006>008-017-
018-027-028-036-037.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMSHazardous weather outlook, May 14, 1:56 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 156 PM EDT WED MAY 14 2014 OHZ009>014-019>023-029>033-038-047-089-151800- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- KNOX-ASHTABULA LAKESHORE- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>008-017-151800- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ018-027-028-036-037-151800- SENECA-WYANDOT-CRAWFORD-MARION-MORROW- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-151800- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 156 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. HOWEVER...CONDITIONS MAY ALSO BE RIGHT FOR A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142-143-149-162>169-151800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 156 PM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ144>148-151800- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- 156 PM EDT WED MAY 14 2014 ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 14, 1:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL SHELBY 40.88N 82.66W
05/14/2014 E0.88 INCH RICHLAND OH TRAINED SPOTTER
&&
KIELTYKALocal storm report, May 14, 3:11 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 10 NW WOOSTER 40.92N 82.07W
05/14/2014 E1.00 INCH WAYNE OH TRAINED SPOTTER
&&
WILLARDLocal storm report, May 14, 3:28 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL 6 W WOOSTER 40.82N 82.05W
05/14/2014 M1.00 INCH WAYNE OH TRAINED SPOTTER
0326 PM HAIL HOLMESVILLE 40.63N 81.92W
05/14/2014 M1.00 INCH HOLMES OH TRAINED SPOTTER
&&
WILLARDLocal storm report, May 14, 3:34 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL WOOSTER 40.82N 81.93W
05/14/2014 M1.00 INCH WAYNE OH TRAINED SPOTTER
&&
WILLARDLocal storm report, May 14, 4:08 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL LOUDONVILLE 40.63N 82.23W
05/14/2014 E1.00 INCH ASHLAND OH POST OFFICE
&&
MITCHELLLocal storm report, May 14, 4:28 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 5 SW DANVILLE 40.40N 82.33W
05/14/2014 E1.00 INCH KNOX OH PUBLIC
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:23 AM EDT | Severe Thunderstorm Warning | CLE | Morrow | 52 min |
| May 14, 12:38 AM EDT | Tornado Warning | CLE | Morrow | 52 min |
| May 14, 12:57 AM EDT | Tornado Warning | CLE | Knox, Richland | 33 min |
| May 14, 1:27 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 48 min |
| May 14, 11:49 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 28 hr |
| May 14, 1:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 14, 1:51 PM EDT | Tornado Warning | CLE | Knox | 39 min |
| May 14, 2:11 PM EDT | Areal Flood Warning | CLE | Lorain | 10 hr |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 62 min |
| May 14, 2:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 38 min |
| May 14, 2:25 PM EDT | Tornado Warning | CLE | Ashland, Richland | 35 min |
| May 14, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 47 min |
| May 14, 2:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 14, 2:38 PM EDT | Areal Flood Warning | CLE | Knox | 10 hr |
| May 14, 2:47 PM EDT | Tornado Warning | CLE | Ashland, Wayne | 28 min |
| May 14, 2:51 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 54 min |
| May 14, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 38 min |
| May 14, 2:57 PM EDT | Tornado Warning | CLE | Holmes | 33 min |
| May 14, 3:10 PM EDT | Tornado Warning | CLE | Wayne | 35 min |
| May 14, 3:16 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 44 min |
| May 14, 3:18 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Medina, Summit and 1 more | 10 hr |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 49 min |
| May 14, 3:54 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 51 min |
| May 14, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 59 min |
| May 14, 4:29 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 14, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 30 min |
| May 14, 4:33 PM EDT | Areal Flood Warning | CLE | Portage | 10 hr |
| May 14, 4:54 PM EDT | Areal Flood Warning | CLE | Ashtabula, Trumbull | 10 hr |
| May 14, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Lake, Trumbull | 67 min |
| May 14, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 54 min |
| May 14, 5:25 PM EDT | Areal Flood Warning | CLE | Stark | 10 hr |
| May 14, 5:42 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 63 min |
| May 14, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 47 min |
| May 14, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 45 min |
| May 14, 6:58 PM EDT | Tornado Warning | CLE | Holmes | 47 min |
| May 14, 7:00 PM EDT | Areal Flood Warning | CLE | Mahoning | 10 hr |
| May 14, 7:35 PM EDT | Tornado Warning | CLE | Holmes, Stark, Wayne | 55 min |
| May 14, 7:49 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.